# SDR DL757041052

- Difficulty date: November 20, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 21,562 hours, 9,726 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35319
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AROUND TWO AIRPHONE ANTENNA CUTOUTS AT FS 150 BETWEEN STRINGERS 28L & 29L AND BETWEEN 28R & 29R.   THE CUTOUTS WERE INCREASED TO REMOVE THE CORROSION DAMAGE AND EACH LOCATION WAS REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER PER ER/A 095227-14.
